| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.The lens was explanted and replaced with unspecified lens in a secondary procedure.The clinical reason for the explant was iol power off.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Additional information was provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the patient came in complaining of distance vision not being as expected post-surgery had trouble seeing to drive as well as watching television.